# SDR DALA2022082605756

- Difficulty date: August 20, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 73,779 hours, 9,630 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION INOP AT DOORS 3LH AND 3RH. CORRECTIVE ACTION: GROUND SCAN DID NOT SHOW FAULTS FOR DOORS 3L+ 3R. FAP PANEL NO MESSAGES. OPS CHECKS GOOD. (9214936)
